# SDR DALA2024050704970

- Difficulty date: May 5, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 64,253 hours, 30,515 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Part number: UNKNOWN
- Condition: Contaminated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SHIP 3274 DISC: AT PUSH BACK APU BLEED WAS SELECTED ON. STRONG "DIRTY SOCK" SMELL IN COCKPIT APU BLEED WAS SELECTED OFF. WHEN MX BOARDED AIRCRAFT MECHANIC SAID SMELL WAS PRESENT IN FWD GALLEY AND BY EXIT ROW. APU WAS SELECTED OFF AND SMELL DISIPATED. C/A: FOUND APU INLET OIL SOAKED. REQUIRES APU CHANGE WIP 854736 JB. REF LOG 5352059 FOR APU DEFERAL. REMOVED AND REPLACED OZONE FILTERS PER A320 AMM 21-51. C/W AMDS W/C 0550-2002 AND 4900- 2001 AND 2100-2005. C/W NO GO ODI STEPS ATA 21-72. JOB COMPLETE OK FOR SVC. (LP: 5352058)
